.....as my GP seemed to think it was all 3!!!!! About 18 months ago I had what I can only describe as a severe pain (pressure) at the top of my abdomen and radiating round to the back. I took a couple of ibuprofen and went to bed. I remember being unable to get comfortable and writhing about - my stomach was also distented. I felt I needed to remove my bra and have a wee - anything to relieve the pressure. The next morning it had gone. Not wanting to experience that again, I saw my GP who said "trapped nerve - take ibuprofen and rest". This I did and the pain continued - not often, but after big meals it seemed. I carried on though and took painkillers. An episode would start out as if it was indigestion for which I'd take a remedy and then get steadily worse, which was when the ibuprofen was used. Then I started to feel constantly nauseous and still do! In August this year, I had my Sunday lunch and almost immediately was gripped by this crushing pain - like someone had got a rubber band tied tightly around my stomach just under my boobs and was pulling tight - I thought it was a heart attack! 5 ibuprofen later with little improvement even the next day(!) I decided to visit my GP again who thought "ulcer" and prescribed Omiprazole. That seemed to work in as much as there was no more pain but I didn't feel as sick. Having had blood tests I was called back to be told I had small blood cells(!) so I took the opportunity to relate my symptoms to another doctor, who felt it could be gallstones and is sending me for an ultrasound scan next week. Although after nearly 2 years, I can wait and see - another week isn't going to kill me, I was just interested to hear if anyone else has experienced these symptoms and what they turned out to be! Thanks in advance and hope you are all well!! :pReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?